# SDR AALA20040757

- Difficulty date: July 7, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CARGO FIRE EXTINGUISHING SYSTEM LINES AND FILTER DRYER AND REGULATOR CLOGGED WITH CORROSION BUILD-UP.  REPLACED AFT CARGO FIRE EXTINGUISHING SYSTEM LINES AND FILTER DRYER AND REGULATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
